Alert archive / West Virginia / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 145, NWS Charleston, WV

July 27, 2007Clay County, Kanawha County, West Virginia

NWS Charleston, WV issued this severe thunderstorm warning at Jul 27, 2007, 6:13 PM EDT for Clay County, Kanawha County, West Virginia. It was in force for 62 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 27, 2007, 6:13 PM EDT (22:13 UTC)
Expired
Jul 27, 2007, 7:15 PM EDT
In force
62 min
Issued by
NWS Charleston, WV
Area
Counties, with a storm outline in the text

Counties Clay County, WV, Kanawha County, WV

The radar

The Charleston,WV radar (KRLX), 46 km from the middle of the area, began a volume at 22:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 27, 6:35 PM EDTTSTM WND DMGClendenin, WVTREES AND POWER LINES DOWN ROUTE 4 NEAR CLENDENIN.
Jul 27, 6:39 PM EDTTSTM WND DMG4 Wsw Clay, WVTREES AND POWER LINES DOWN NEAR ELKHURST.
Jul 27, 6:48 PM EDTTSTM WND DMGClay, WVTREES AND POWERS LINES DOWN ON CHURCH STREET IN CLAY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 10.2 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2007-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1044 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2007-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1044 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
758 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KRLX 272213
SVRRLX
WVC015-039-272315-
/O.NEW.KRLX.SV.W.0145.070727T2213Z-070727T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
613 PM EDT FRI JUL 27 2007

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  KANAWHA COUNTY IN WEST VIRGINIA...
  CLAY COUNTY IN WEST VIRGINIA...

* UNTIL 715 PM EDT

* AT 610 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR ELKVIEW...OR ABOUT NEAR
  PINCH...AND MOVING EAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  CLENDENIN BY 630 PM EDT...
  GLEN BY 640 PM EDT...
  6 MILES SOUTH OF WALLBACK BY 655 PM EDT...
  CLAY BY 700 PM EDT...

PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3828 8162 3857 8160 3857 8150 3854 8148
      3854 8129 3852 8125 3854 8117 3860 8111
      3860 8098 3851 8089 3848 8082 3841 8092
      3832 8111

$$

25
2 follow-up statements
000 
WWUS51 KRLX 272254
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
651 PM EDT FRI JUL 27 2007

WVC039-272301-
/O.CAN.KRLX.SV.W.0145.000000T0000Z-070727T2315Z/
KANAWHA WV-
651 PM EDT FRI JUL 27 2007

...THE SEVERE THUNDERSTORM WARNING FOR KANAWHA COUNTY IS CANCELLED...

THE STORM THAT PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA. THEREFORE...THE WARNING HAS BEEN ALLOWED TO EXPIRE. 

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3839 8130 3850 8127 3854 8129 3852 8125
      3854 8117 3860 8111 3860 8098 3851 8089
      3848 8082 3841 8092 3832 8111

$$

WVC015-272315-
/O.CON.KRLX.SV.W.0145.000000T0000Z-070727T2315Z/
CLAY WV-
651 PM EDT FRI JUL 27 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR CLAY COUNTY...

AT 643 PM EDT...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR PROCIOUS...OR
ABOUT 8 MILES WEST OF CLAY...MOVING EAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  7 MILES SOUTH OF WALLBACK BY 655 PM EDT...
  CLAY BY 700 PM EDT...
  IVYDALE BY 705 PM EDT...
  9 MILES SOUTH OF BIG OTTER BY 710 PM EDT...
  HARRISON AND 7 MILES WEST OF WIDEN BY 715 PM EDT...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3839 8130 3850 8127 3854 8129 3852 8125
      3854 8117 3860 8111 3860 8098 3851 8089
      3848 8082 3841 8092 3832 8111

$$
000 
WWUS51 KRLX 272310
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
710 PM EDT FRI JUL 27 2007

WVC015-272320-
/O.EXP.KRLX.SV.W.0145.000000T0000Z-070727T2315Z/
CLAY WV-
710 PM EDT FRI JUL 27 2007

...THE SEVERE THUNDERSTORM WARNING FOR CLAY COUNTY EXPIRES AT 715 PM
EDT...

THE STORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND NO LONGER POSES A SEVERE WEATHER THREAT...THUS THE SEVERE 
THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. 

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE 
BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3839 8130 3850 8127 3854 8129 3852 8125
      3854 8117 3860 8111 3860 8098 3851 8089
      3848 8082 3841 8092 3832 8111

$$

25

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 3:50 PM EDT, 2 hours 23 minutes earlier.

Area forecast discussion, Jul 27, 3:50 PM EDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
350 PM EDT FRI JUL 27 2007

.SYNOPSIS...
UPPER LEVEL LOW OVER THE GREAT LAKES WILL MOVE EAST OF THE REGION
WHILE ANOTHER UPPER LEVEL SYSTEM DIVES SOUTHEAST FROM ILLINOIS INTO
KENTUCKY TONIGHT.  THE SYSTEM OVER KENTUCKY WILL MOVE TO THE EAST
COAST...DEEPEN...AND THEN REMAIN ALONG THE EAST COAST INTO NEXT WEEK.

&&

.NEAR TERM /THROUGH SATURDAY/...
BASED ON LATEST RADAR INFORMATION...SHOWERS AND THUNDERSTORMS
CONTINUE TO PUSH EAST.  THE GREATEST CONCENTRATION OF STORMS IS
CURRENTLY MOVING INTO THE NORTHERN MOUNTAINS AT THIS TIME.  THE
STORMS ARE THE RESULT OF A MID-LEVEL SHORTWAVE TROF WHICH IS
CURRENTLY PUSHING EAST THROUGH PORTIONS OF OHIO AND KENTUCKY.

THIS FEATURE AND ASSOCIATED STORMS WILL CONTINUE TO PUSH EAST THIS
EVENING.  FEEL THE AREAL COVERAGE AND INTENSITY OF THE STORMS WILL
DECREASE AFTER SUNSET AS THE AIRMASS BEGINS TO STABILIZE.

ANOTHER MID-LEVEL SHORTWAVE TROF...CURRENTLY OVER INDIANA...WILL
PUSH SOUTHEAST INTO EASTERN KENTUCKY TONIGHT...AND THEN TO THE EAST
COAST ON SATURDAY.  THIS FEATURE SHOULD RESULT IN MORE SHOWERS AND
STORMS TONIGHT INTO SATURDAY.  THE GREATEST CONCENTRATION OF STORMS
SHOULD BE ACROSS OUR SOUTHERN COUNTIES...WHICH WILL BE CLOSEST TO
THE TROF.

HAVE GENERALLY GONE WITH A BLEND OF FWC/MET/MAV GUIDANCE FOR LOWS
TONIGHT AND HIGHS ON SATURDAY.  END RESULT WAS INCREASING THE LOWS
TONIGHT A DEGREE OR TWO...WHILE INCREASING THE HIGHS ON SATURDAY AS
MUCH AS 5 DEGREES.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...

NAM AND GFS CONTINUE TO SHOW SECONDARY UPPER AIR TROF MOVING
THROUGH ON SUNDAY. GFS APPEARS A BIT FASTER THAN 12Z NAM. IN
EITHER CASE...VERY SLOW PROGRESSION EAST SUNDAY NIGHT INTO MONDAY.
SO CONTINUE OUR TREND WITH POPS LINGERING INTO MONDAY OVER THE
MOUNTAINOUS COUNTIES...BUT DRYING OVER OUR WESTERN COUNTIES.

STILL CONCERNED ABOUT HEAVY RAIN OVER SOUTHERN COUNTIES INTO SUNDAY
NIGHT IN THE WEAK WIND FLOW. WETTEST AREAS ARE DICKENSON COUNTIES
NE THRU BUCHANAN TO MCDOWELL AND WYOMING COUNTIES. BUT THE
HIGHEST PWAT SHOULD REMAIN OVER THE TN VALLEY TO OUR S AND SW.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
WITH 500 MB TROF ALONG MID ATLANTIC COAST...HOPING THE NORTHERLY
FETCH WILL CONTINUE TO FEED DRIER AND MORE STABLE AIR SOUTH. STILL
QUESTIONABLE HOW LOW THE DEW POINTS WILL BE ABLE TO FALL DURING
TUESDAY AFTERNOON. SO...STILL HOPING FOR A DRIER PATTERN THAN
NEAR AND SHORT TERM.

A WEAK LOW LEVEL WIND FLOW FOR WEDNESDAY INTO FRIDAY. SO A DOG
DAY WEATHER PATTERN MAY BE SETTING UP FOR WED-FRIDAY. YET...SOME
LIGHT EAST LOW LEVEL FLOW POSSIBLE BY WEDNESDAY AND THURSDAY. WILL
MENTION SOME SLIGHT CHANCE POPS IN AFTERNOON AND EVENING OVER
MOUNTAINOUS COUNTIES ON WEDNESDAY AND SPREAD THESE POPS A BIT WEST
ON THURSDAY. A SURFACE FRONT PICTURED OVER SRN GREAT LAKES DAY 6
INTO DAY 7...BUT SHOULD REMAIN TO OUR N. WEAK 700-500MB FLOW FM
NW MAY CAUSE SOME CONVECTION TO SINK SLOWLY S...SO 20/30 POPS DAY
7.

MAXIMUM TEMPERATURES INCHED UP SLIGHTLY FROM HPC GUIDANCE ACROSS
WESTERN LOWLANDS WEDNESDAY INTO FRIDAY...CLOSER TO 90 DEGREES.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
UPPER LEVEL LOW IS STILL IMPACTING THE REGION. SHORT WAVE TROF
MOVING ACROSS OHIO AND NORTHERN PORTIONS OF WEST VIRGINIA IS
KICKING OFF SHOWERS AND THUNDERSTORMS. THESE STORMS ARE EXPECTED
TO STAY NORTH OF TAF SITES THIS MORNING WILL KEEP MOVING EASTWARD
AND OUT OF THE REGION THIS MORNING. MVFR FOG WILL DISSIPATE
QUICKLY AFTER SUNRISE. ONE LAST SHORTWAVE ALONG WITH A COLD FRONT IS
EXPECTED TO MOVE THROUGH THE REGION THIS AFTERNOON AND INTO THIS
EVENING. THIS WILL AGAIN BRING SHOWERS AND THUNDERSTORMS TO THE
REGION. THIS SHORTWAVE COMBINED WITH HEATING TODAY WILL CAUSE THE
ATMOSPHERE TO AGAIN BECOME UNSTABLE...AND SOME OF THESE STORMS MAY
BECOME SEVERE. THE MAIN FOCUS IS EXPECTED ACROSS CENTRAL AND
SOUTHERN SECTIONS...FROM HTS/CRW/BKW LINE AND POINTS SOUTH INTO
THIS EVENING...HOWEVER ALL SITES HAVE THE POTENTIAL FOR STORMS.
EXPECT IFR TO LIFR CONDITIONS IN EXITING STORMS AND FOG FOR
TONIGHT.

SATURDAY THROUGH TUESDAY... THUNDERSTORMS MAY STILL RESULT IN
TEMPORARY MVFR/IFR CONDITIONS EACH AFTERNOON AND EVENING THROUGH
THE WEEKEND. IN ADDITION...FOG MAY RESULT IN THE DEVELOPMENT OF
MVFR/IFR CONDITIONS EACH NIGHT THROUGH THE PERIOD.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...JSH
NEAR TERM...JSH
SHORT TERM...KTB
LONG TERM...KTB
AVIATION...JSH
Hazardous weather outlook, Jul 27, 3:24 AM EDT, 14 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
324 AM EDT FRI JUL 27 2007

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>010-
013>017-019-024>026-280730-
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE-
CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-LINCOLN-PUTNAM-KANAWHA-ROANE-
WIRT-RITCHIE-MINGO-LOGAN-BOONE-
324 AM EDT FRI JUL 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON
AND EVENING. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WIND
GUSTS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

WVZ011-018-020-027>040-046-047-280730-
TYLER-CALHOUN-DODDRIDGE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-
MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-
POCAHONTAS-RANDOLPH-
324 AM EDT FRI JUL 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 27, 5:30 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
530 PM EDT FRI JUL 27 2007

WVZ014-015-272215-
KANAWHA WV-PUTNAM WV-
530 PM EDT FRI JUL 27 2007

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...

AT 530 PM EDT...A STRONG THUNDERSTORM WAS OVER TEAYS VALLEY...MOVING
EAST AT 35 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE POND
   GAP...FRAZIERS BOTTOM...LIBERTY...WINFIELD...TORNADO ST.
   ALBANS....CROSS LANES...AND SISSONVILLE.

WIND GUSTS TO 45 MPH...FREQUENT LIGHTNING...AND PEA SIZE HAIL ARE
ALL POSSIBLE WITH THIS STORM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

08
Local storm report, Jul 27, 5:33 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
533 PM EDT FRI JUL 27 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             5 ESE RIO GRANDE        38.85N 82.29W
07/27/2007  E0.75 INCH       GALLIA             OH   COUNTY OFFICIAL

            PENNY SIZE HAIL NEAR RODNEY.

&&

PG
Local storm report, Jul 27, 5:40 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
540 PM EDT FRI JUL 27 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     HAIL             FLATWOODS               38.72N 80.65W
07/27/2007  E0.88 INCH       BRAXTON            WV   NWS EMPLOYEE

            PENNY TO NICKLE SIZE HAIL ALONG INTERSTATE 79.

&&

PG
Special weather statement, Jul 27, 5:47 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
547 PM EDT FRI JUL 27 2007

WVZ029-272215-
GILMER WV-
547 PM EDT FRI JUL 27 2007

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...

AT 547 PM EDT...A STRONG THUNDERSTORM WAS 7 MILES WEST OF
GLENVILLE...MOVING SOUTHEAST AT 15 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE SHOCK...
  STOUTS MILLS...CEDARVILLE...TANNER...NORMANTOWN AND SAND FORK.

WIND GUSTS TO 40 MPH...FREQUENT LIGHTNING...AND PEA SIZE
HAIL ARE ALL POSSIBLE WITH THIS STORM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

08
Local storm report, Jul 27, 6:07 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
607 PM EDT FRI JUL 27 2007

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0554 PM     TSTM WND DMG     BUFFALO                 38.61N 81.90W
07/27/2007                   PUTNAM             WV   PUBLIC

            LARGE BRANCHES BROKEN.
            EVENT OCCURRED BETWEEN
            539 PM 07/27/2007 AND 554 PM 07/27/2007

&&

NNNN
Local storm report, Jul 27, 6:08 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
608 PM EDT FRI JUL 27 2007

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0548 PM     HAIL             SCOTT DEPOT             38.45N 81.90W
07/27/2007  U0.25 INCH.      PUTNAM             WV   PUBLIC

            EVENT OCCURRED BETWEEN
            533 PM 07/27/2007 AND 548 PM 07/27/2007

0551 PM     HAIL             WINFIELD                38.51N 81.93W
07/27/2007  U0.75 INCH       PUTNAM             WV   PUBLIC

            EVENT OCCURRED BETWEEN
            536 PM 07/27/2007 AND 551 PM 07/27/2007

&&

NNNN

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 8:10 PM EDTSevere Thunderstorm WarningRLXBoone, Kanawha, Lincoln65 min
Jul 26, 8:25 PM EDTSevere Thunderstorm WarningRLXLogan, Mingo35 min
Jul 26, 8:48 PM EDTSevere Thunderstorm WarningRLXBraxton72 min
Jul 26, 8:48 PM EDTSevere Thunderstorm WarningRLXClay, Roane27 min
Jul 26, 8:58 PM EDTAreal Flood AdvisoryRLXBoone, Clay, Kanawha, Logan, Mingo62 min
Jul 26, 9:03 PM EDTSevere Thunderstorm WarningRLXBoone, Logan42 min
Jul 26, 9:19 PM EDTSevere Thunderstorm WarningRLXMingo, Wyoming41 min
Jul 26, 9:49 PM EDTSevere Thunderstorm WarningRLXFayette41 min
Jul 26, 9:58 PM EDTSevere Thunderstorm WarningRLXWyoming47 min
Jul 26, 9:59 PM EDTSevere Thunderstorm WarningRLXRaleigh46 min
Jul 26, 10:19 PM EDTSevere Thunderstorm WarningRLXNicholas, Webster41 min
Jul 26, 10:26 PM EDTSevere Thunderstorm WarningRLXMingo34 min
Jul 26, 11:09 PM EDTAreal Flood AdvisoryRLXRaleigh66 min
Jul 27, 1:31 PM EDTSevere Thunderstorm WarningRLXWyoming44 min
Jul 27, 3:26 PM EDTSevere Thunderstorm WarningRLXWood49 min
Jul 27, 3:27 PM EDTSevere Thunderstorm WarningRLXMason29 min
Jul 27, 4:19 PM EDTSevere Thunderstorm WarningRLXRitchie41 min
Jul 27, 4:28 PM EDTSevere Thunderstorm WarningRLXBraxton47 min
Jul 27, 4:31 PM EDTSevere Thunderstorm WarningRLXMason59 min
Jul 27, 4:43 PM EDTSevere Thunderstorm WarningRLXPocahontas17 min
Jul 27, 5:36 PM EDTSevere Thunderstorm WarningRLXKanawha, Putnam39 min
Jul 27, 5:49 PM EDTSevere Thunderstorm WarningRLXBraxton, Gilmer41 min

Nearby

Severe Thunderstorm Warnings in West Virginia, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.